Vol. 58, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On one-sided prime ideals

Friedhelm Hansen

Vol. 58 (1975), No. 1, 79–85
Abstract

This paper contains some results on prime right ideals in weakly regular rings, especially V -rings, and in rings with restricted minimum condition. Theorem 1 gives information about the structure of V -rings: A V -ring with maximum condition for annihilating left ideals is a finite direct sum of simple V -rings. A characterization of rings with restricted minimum condition is given in Theorem 2: A nonprimitive right Noetherian ring satisfies the restricted minimum condition iff every critical prime right ideal (0) is maximal. The proof depends on the simple observation that in a nonprimitive ring with restricted minimum condition all prime right ideals (0) contain a (two-sided) prime ideal (0). An example shows that Theorem 2 is not valid for right Noetherian primitive rings. The same observation on nonprimitive rings leads to a sufficient condition for rings with restricted minimum condition to be right Noetherian.

Mathematical Subject Classification
Primary: 16A46
Milestones
Received: 8 April 1974
Published: 1 May 1975
Authors
Friedhelm Hansen